Been on depo almost a year and last couple days ive been getting bright red spotting when I wipe?
- 26 Mar 2015 by littlelotty93
- 26 Mar 2015
- sex, depo, bleeding, spotting
it started a few days ago and in the morning it was enough to warrant a panty liner but by lunch time it was only when i wiped. me and my bf had sex that night, gently coz i was unsure of the bleeding, the next day nothing and then today it is only when i wipe. i havent had a period in about 7 months and the last few days i have been feeling like ive got a heavy period but no bleeding, im getting cramps and mood swings... is this normal?
It can happen from time to time on Depo, & can be stopped by having your next couple of shots at approx 9/10 weeks instead of 12, then you can return to the normal intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2015 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 4 Oct 2015 • 1 answer
Posted 19 Aug 2016 • 0 answers
Posted 22 Jul 2017 • 2 answers